# SDR ASAA2013112996560

- Difficulty date: November 29, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 27,809 hours, 8,352 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Master Caution
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION AIR CONDITIONING INDICATOR FLICKERS DURING A DUAL BLEED CONDITION AND WILL NOT RESET.  ACFT GROUNDED.  PERFORMED CABIN TEMP CONTROLLER BITE PROCEDURE IAW FIM TASK 21-61-801. NO FAULT NOTED, RECYCLED PACKS SWITCHES AND APU BLEED SWITCH ON P-5 OVERHEAD PANEL , NO FLICKERING NOTED MASTER CAUTION AIR CONDITIONING RESET.
